# SDR AWXA9500659

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND CORROSION BEYOND LIMITS ON STRINGER 28L BS 910 IN AFT CARGO PIT.  FABRICATED AND INSTALLED NEW STRINGER PER SRM 53-10-3 FIGURE 1.  (M)
